Hi doctor (27 years old. I had some allergy last feb on my cheeks and I got some spots of that for the treatment of these spots I went to the doctor in the september she prescribed me tab minoz 50 mg (1 in a day, cap oxidon plus (1 in a day, ahaglow face wash, clinxa gel and aziderm for 3 weeks .in between this treatment I got some acne on my face in the next visit she changed the medicine and replace tab minoz 50 mg by cap isotane-10 mg and clinxa by salyzap day gel and ahaglow f.wash by saslic face wash and rest medicine remain same. By this change I got sever acne (filled with blood and pus) and I have sever pain in them when I report about this to doctor she added indocap and levoflox 500 mg twice in a day. But it is not working doctor said these acne are part of treatment and this treatment will take approx nine months so please doctor suggest me what to do. I am worried about the problem.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Acne/Pimples treatment